Hierarchies of generalized Kolmogorov complexities and nonenumerable universal measures computable in the limit. Schmidhuber, J. International Journal of Foundations of Computer Science, 13(4):587-612, 2002.
bibtex   
@article{Schmidhuber:02ijfcs,
author = {J. Schmidhuber},
title={ Hierarchies of generalized {Kolmogorov} complexities
and nonenumerable universal measures computable in the limit},
journal={International Journal of Foundations of Computer Science},
volume = {13},
number = {4},
pages={587-612},
year   = {2002}}
Downloads: 0